MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341152
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a caucasian female patient who underwent a primary breast reconstruction with a mentor memoryshape breast implant 330cc gel breast prosthesis (left device) and a 3341152 mentor memoryshape breast implant 345cc gel breast prosthesis (right device) developed asymmetry of the breasts post implantation.As a result, the patient underwent bilateral explantation and replacement with mentor memoryshape breast implant 300cc gel breast prostheses on (b)(6) 2018.This medwatch report is for the patient¿s right breast prosthesis.
 
Additional Manufacturer Narrative
This report is part of a batch of late reports resulting from internally identified data inconsistencies between a postmarket study and our complaint handling databases.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: asymmetry.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 30-dec-2022, mentor received additional information about the event: - it was previously reported that the patient underwent bilateral explantation and replacement with mentor memoryshape breast implant 300cc gel breast prosthesis gel breast prostheses on (b)(6) 2018.New information received states that it was only the patient¿s right breast prosthesis that was explanted and replaced on (b)(6) 2018.- it was reported that the patient developed asymmetry again in both breasts along with bilateral breast wrinkling on (b)(6) 2019.The patient also developed anxiety about having textured implants.As a result, patient underwent bilateral explantation and replacement with a mentor memorygel xtra breast implant 380cc gel breast prosthesis and a mentor memorygel xtra breast implant 355cc gel breast prosthesis on (b)(6) 2019.This report is for the patient¿s first right breast prosthesis that was implanted on (b)(6) 2018.Refer to manufacturer report number 1645337-2023-00763 for the patient¿s right breast prosthesis that was implanted on (b)(6) 2018 and manufacturer report 1645337-2022-12583 for the patient¿s left breast prosthesis.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key15633930
Report Number1645337-2022-12582
Device Sequence Number7975049
Product Code FTR
UDI-Device Identifier00081317005193
UDI-Public00081317005193
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2022
Device Model Number3341152
Device Catalogue Number3341152
Device Lot Number7467760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer12/30/2022
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite